# SDR AALA202509098809

- Difficulty date: September 7, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N9018E
- Make and model: Airbus A319-115
- Aircraft serial: 6150
- Aircraft time: 30,928 hours, 14,733 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu, Hnywl
- Component part number: 38007081WGEN
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SOF EVENT DURING DESCENT PASSING 25000 AND IDLE/LOW THRUST DESCENT. FAS REPORTED SMELL AS WELL. FUMES PREVALENT THROUGH MAJORITYOF DESCENT. OILY SMELL IN FLIGHT DECK AND SOUR MILK SMELL IN AFT CABIN. MAINTENANCE FOUND APU INLET SOAKED IN OIL. REPLACED APU IAW J/C 26L31049003.
